# SDR M7KA0709083967

- Difficulty date: September 1, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N813MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3967
- Engine: Tmeca ARRIEL2B1
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: 975UN01B4AA5P
- Condition: Defective
- Location: Start/Stop
- Part time: 2,869 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING START ATTEMPT YELLOW AND AMBER GOVERNOR LIGHTS ILLUMINATED. FAULT CODE INDICATED START/STOP SWITCH AS DEFECTIVE. A NEW SWITCH WAS INSTALLED AND NO FURTHER DEFECT REPORTED. THIS IS A RARE FAILURE FOR THIS PART. (K)
